Generic Name and Formulations:
Acetaminophen 250mg, aspirin 250mg, caffeine 65mg; per caplet.
Bayer Corp, Consumer Care Div.
≥18yrs: 2 caplets with a glass of water. Max 2 caplets/24hours.
<18yrs: not recommended.
NSAID allergy. Varicella, vaccinia in children and teenagers. 3rd trimester of pregnancy. Concomitant other acetaminophen products.
Persistent or unresponsive headache. History of asthma or peptic ulcer. Impaired hepatic or renal function. Hypertension. Bleeding disorders. Erosive gastritis. Diabetes. Gout. Elderly (>60yrs). Pregnancy. Nursing mothers: not recommended.
See Contraindications. May potentiate anticoagulants, hypoglycemics, methotrexate. Urinary alkalinizers, antacids, corticosteroids may increase aspirin excretion. May antagonize uricosurics, spironolactone. Increased risk of liver toxicity and/or GI bleed with alcohol.
Analgesic + salicylate.
Gastric upset, prolonged bleeding time, urticaria, anaphylaxis, nervousness, irritability, insomnia, tachycardia; overdosage: salicylism, hepatoxicity.
Join MIMS Learning now to manage all your CPD and notes in one place!
Already a MIMS Learning member?Sign In Now »
Fever in adults can have potentially serious causes, ranging from sepsis to malignancy. Dr Pipin Singh...
In this article Dr Pipin Singh advises on how to identify red flags in patients presenting with bone...
Dr Matthew West covers the red flags to look out for in pregnancy, including back pain, bleeding, headaches...
This article, updated in 2016 by Dr Anthony De Soyza, advises on causes, investigations and managing...
Dr Keith Barnard discusses the aetiology and symptoms of Brugada syndrome. Key learning points for GPs...
Dr Kirsty Le Doare and Dr Nuria Martinez-Alier describe the signs and symptoms of measles and outline...